Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 138, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 19, 2007, 10:41 PM EDT for Bedford County, Virginia. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 10:41 PM EDT (02:41 UTC)
- Expired
- Jun 19, 2007, 11:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
County Bedford County, VA
The radar
The Roanoke radar (KFCX), 75 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 200241
SVRRNK
VAC019-200345-
/O.NEW.KRNK.SV.W.0138.070620T0241Z-070620T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1041 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA
* UNTIL 1145 PM EDT
* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTVALE...AND MOVING NORTHEAST AT 20 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3752 7934 3747 7922 3734 7949 3736 7954
3732 7955 3728 7962 3725 7969 3726 7973
3731 7976 3733 7978 3740 7974 3745 7963
3745 7958 3760 7943
$$
AMS2 follow-up statements
000
WWUS51 KRNK 200305
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1105 PM EDT TUE JUN 19 2007
VAC019-200345-
/O.CON.KRNK.SV.W.0138.000000T0000Z-070620T0345Z/
BEDFORD VA-
1105 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR BEDFORD COUNTY...
AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR THAXTON...OR ABOUT 6 MILES WEST OF BEDFORD CITY...MOVING
NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEAKS
OF OTTER RECREATION AREA...SEDALIA...COLEMAN FALLS AND BIG ISLAND.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3752 7934 3747 7922 3734 7949 3736 7954
3732 7956 3728 7962 3725 7969 3726 7973
3731 7976 3733 7978 3740 7974 3745 7963
3745 7958 3760 7943
$$000
WWUS51 KRNK 200341
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1140 PM EDT TUE JUN 19 2007
VAC019-200350-
/O.EXP.KRNK.SV.W.0138.000000T0000Z-070620T0345Z/
BEDFORD VA-
1140 PM EDT TUE JUN 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BEDFORD COUNTY
EXPIRES AT 1145 PM EDT...
THE STORM HAAS MOVED NORTHEAST INTO AMHERST COUNTY.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3752 7934 3747 7922 3734 7949 3736 7954
3732 7956 3728 7962 3725 7969 3726 7973
3731 7976 3733 7978 3740 7974 3745 7963
3745 7958 3760 7943
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:23 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 19, 10:23 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1023 PM EDT TUE JUN 19 2007 .SYNOPSIS... A COLD FRONT WILL ARRIVE TOWARDS DAWN WEDNESDAY...APROACHING THE ATLANTIC COASTLINE BY MIDDAY. HIGH PRESSURE ENTERS WESTERN VIRGINIA SPREADING ACROSS THE REST OF THE STATE BY WEDNESDAY NIGHT AND THURSDAY MORNING. && .NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/... OVER THE PAST FEW HOURS...STORMS HAVE WEAKENED CONSIDERABLY...AND ALTHOUGH THE WATCH WILL CONTINUE UNTIL 11PM...THE THREAT FOR SEVERE WEATHER IS SLIM. STRONGER STORMS WILL BE CONFINED TO THE CENTRAL AND SOUTHEASTERN HALF OF THE CWA. COLD FRONT AS OF 02Z WAS ALONG A CLE-ILN-LEX LINE...WITH DEWPOINTS FALLING INTO THE THE 40S THROUGH CENTRAL INDIANA. CONSIDERING A CHANGE OF THIS STRENGTH REMAINING ALONG THE FRONT...SREF/GFS/NAM ACTUALLY SEEM A BIT DRY WITH QPF AS THE BOUNDARY NEARS WESTERN FRINGE 9Z. ATMS IS WORKED OVER PRETTY WELL FROM THIS AFTERNOON AND EVENINGS ACTIVITY...BUT CANT RULE OUT ANOTHER SHWR OR STORM WITH THE COLD FRONTS ARRIVAL. WILL CONTINUE TREND OF GOING ABOVE MOS...WITH BOUNDARY HAVING PROBLEMS CLEARING THE BLUE RIDGE IN TIME. && .SHORT TERM /8 AM WEDNESDAY MORNING THROUGH FRIDAY/... APPEARS DRIER AIR WILL PUSH THE FRONT EAST OF THE FORECAST AREA BY WEDNESDAY MORNING...SO WILL BE BRINGING IN LOWER DEWPOINTS TO THE AREA WEDNESDAY AFTERNOON. KEPT LINGERING SLIGHT CHANCE OF SHOWERS EARLY WED MORNING...MAINLY IN THE PIEDMONT. MODELS AGREE ON HIGH PRESSURE CONTROLLING THE WEATHER INTO THURSDAY NIGHT WITH COOLER TEMPERATURES. FRIDAY...SOME DIFFERENCES IN THE NAM/GFS...WITH THE NAM MORE AGRESSIVE WITH AN MCS MOVING ESE ACROSS THE OH VLY INTO THE MID ATLANTIC FRIDAY AFTERNOON. THE GFS IS WEAKER AND SHEARS IT OUT. AT THIS TIME WILL KEEP OUR FORECAST AREA DRY...AS MAIN ENERGY WILL PASS JUST NORTH OF US. INCREASING CLOUD COVER FROM THIS SYSTEM TO AFFECT THE SHENANDOAH VALLEY AND HIGHLANDS...EAST TO THE PIEDMONT BY FRIDAY AFTERNOON. TEMPERATURES WILL BE AROUND OR SLIGHTLY BELOW NORMAL THU NIGHT- FRIDAY...WITH A WEAK NW FLOW. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... LOW PRESSURE WILL MOVE INTO THE OHIO VALLEY SAT...AND WEAKEN ACROSS THE NORTHEAST SUNDAY. FRONTAL BOUNDARY LINGERS SOMEWHERE ACROSS THE MID ATLANTIC AS MODELS ARE BECOMING DIVERGENT ON A SOLUTION...WITH ONE HAVING THE FRONT AS FAR SOUTH AS GEORGIA...AND THE OTHER IN MAINE SUN-MON. SAT STILL LOOKS LIKE BEST CHANCE FOR STORMS...AS THE LOW MOVES ACROSS TO THE NORTH...WITH MORE A DIURNAL TREND SUN-TUE...AS THE FRONTAL BOUNDARY WILL BE WEAK...BUT PROVIDE ENOUGH CONVERGENCE FOR ISOLATED/SCATTERED COVERAGE...ESPECIALLY THE MOUNTAINS. BY TUESDAY...THE FRONT WILL BE MOVING EAST OF THE AREA WITH A WEAK TROUGH SET UP ACROSS THE PIEDMONT. LOOKS LIKE WE WILL HEAT UP ONCE AGAIN BY THE MIDDLE OF NEXT WEEK. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... TSTORMS JUST OUTSIDE OF KBLF WILL IMPACT THE AIRPORT IMMEDIATELY. SOME BRIEF IFR VIS MAY OCCUR WITHIN THE HOUR AS THE HEAVY RAIN BEGINS. ELSEWHERE...EXEPCTING MAIN LINE OF TSTORMS TO CROSS IN A WEAKER FORM NEAR 4Z IN THE WEST AND 6Z IN THE EAST...WITH SOME GUSTS TO 25KTS POSSIBLE. EXPECTING A CALMER MORNING AND AFTERNOON IN THE WEST TOMORROW...WITH A WEAK TROUGH REMAINING IN THE EAST...WHICH MAY BE ENOUGH FOR VCTS IN LATER TAF ISSUANCES AT KDAN. ENOUGH BREAKS SHOULD DEVELOP IN THE CLOUDS AT KLWB FOR AT LEAST VFR CONDITIONS...PERHAPS EVEN IFR VIS AND CEILINGS JUST BEHIND THE FRONT NEAR 10Z. THE FRONT WILL SAG ACROSS THE PIEDMONT WED MORNING WITH ANY CONVECTION ENDING BY EARLY AFTERNOON. HOWEVER SINCE THINK MAJORITY LIKELY WILL SHIFT SE OF THE EASTERNMOST SITES WILL NOT INCLUDE SHRA MENTION WED MORNING FOR NOW. MUCH DRIER AIR MOVES INTO THE REGION WITH VFR CONDITIONS EXPECTED FOR WEDNESDAY NIGHT AND THURSDAY. THE NEXT FRONT COMES THROUGH THE AREA OVER THE WEEKEND. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KM NEAR TERM...JH SHORT TERM...WP LONG TERM...WP AVIATION...KM
Hazardous weather outlook, Jun 19, 3:07 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 307 PM EDT TUE JUN 19 2007 NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-059-201915- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA- HALIFAX-CHARLOTTE- 307 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. VAZ007-009>014-018-022-023-034-035-045>047-WVZ042-201915- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ROANOKE- BOTETOURT-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER- 307 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. AS THE COLD FRONT APPROACHES...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE BOUNDARY. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ019-020-024-WVZ043>045-201915- ALLEGHANY VA-BATH-ROCKBRIDGE-SUMMERS-MONROE-GREENBRIER- 307 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AS THE COLD FRONT APPROACHES THIS EVENING...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE BOUNDARY. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 19, 7:51 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
751 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL PRINCETON 37.37N 81.10W
06/19/2007 M0.75 INCH MERCER WV COUNTY OFFICIAL
&&
JWHITELocal storm report, Jun 19, 8:57 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
857 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG WALNUT COVE 36.29N 80.14W
06/19/2007 STOKES NC COUNTY OFFICIAL
TREES BLOCKING ROAD
0835 PM TSTM WND DMG KING 36.28N 80.36W
06/19/2007 STOKES NC COUNTY OFFICIAL
TREES BLOCKING ROAD
&&
JWHITELocal storm report, Jun 19, 9:21 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
921 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 4 SE STUART 36.59N 80.23W
06/19/2007 PATRICK VA TRAINED SPOTTER
TREES BLOCKING VFW ROAD AT PATRICK SPRINGS
&&
JWHITESpecial weather statement, Jun 19, 9:52 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 952 PM EDT TUE JUN 19 2007 VAZ034-044-045-058-059-200245- HALIFAX VA-CHARLOTTE VA-PITTSYLVANIA VA-BEDFORD VA-CAMPBELL VA- 952 PM EDT TUE JUN 19 2007 AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF ROCKY MOUNT TO 4 MILES EAST OF CHATHAM TO 6 MILES SOUTHWEST OF TURBEVILLE...MOVING NORTHEAST AT 45 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...SMITH MOUNTAIN LAKE STATE PARK AT 1000 PM EDT...MONETA AT 1005 PM EDT...SOUTH BOSTON AT 1010 PM EDT...SCOTTSBURG AT 1015 PM EDT AND STAUNTON RIVER STATE PARK AT 1020 PM EDT. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. AMS
Special weather statement, Jun 19, 10:09 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1009 PM EDT TUE JUN 19 2007 VAZ022>024-034-035-200300- BOTETOURT VA-AMHERST VA-ROANOKE VA-BEDFORD VA-ROCKBRIDGE VA- 1009 PM EDT TUE JUN 19 2007 AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF MONTVALE TO 5 MILES EAST OF BENT MOUNTAIN...MOVING EAST AT 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...STEWARTSVILLE AT 1015 PM EDT...NATURAL BRIDGE AT 1020 PM EDT AND CHAMBLISSBURG AT 1025 PM EDT. EXPECT FREQUENT DANGEROUS LIGHTNING...SMALL HAIL AND WIND GUSTS UP TO 40 MPH WITH THESE STORMS. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. AMS
Local storm report, Jun 19, 10:15 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1015 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG ROCKY MOUNT 37.00N 79.88W
06/19/2007 FRANKLIN VA COUNTY OFFICIAL
LARGE TREES BLOWN DOWN IN THE TOWN OF ROCKY MOUNT.
&&
DOCThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:47 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 43 min |
| Jun 19, 9:15 PM EDT | Severe Thunderstorm Warning | RNK | Henry | 38 min |
| Jun 19, 9:26 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 64 min |
| Jun 19, 11:28 PM EDT | Severe Thunderstorm Warning | RNK | Amherst | 54 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.